# SDR ASAA2017111022594

- Difficulty date: November 10, 2017
- Submitted: November 17, 2017
- Operation: Air carrier
- Aircraft: N538AS
- Make and model: Boeing 737890
- Aircraft serial: 41188
- Aircraft time: 21,641 hours, 6,322 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 146A750252
- Condition: Cracked
- Location: Bs 727j
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO RT TRANSITION PANEL HAS A CRACK BS 727J, RBL 21.  ACFT GROUNDED.   REMOVED AND INSTALLED REPAIR PARTS  IAW SRM 53-00-53-2R-5.
